If you need an accessible version of this item please contact JSTOR User Support

News

Mathematical Tables and Other Aids to Computation
Vol. 7, No. 44 (Oct., 1953), pp. 266-268
Stable URL: http://www.jstor.org/stable/2002841
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
News
Preview not available

Page Thumbnails

  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268